MathSciNet Relay Station
MathSciNet bibliographic data
MR1828748 65N30 (65K10 65N15)
Liu, Wenbin; Yan, Ningning A posteriori error estimators for a class of variational inequalities. J. Sci. Comput. 15 (2000), no. 3, 361–393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement